MathSciNet Relay Station
MathSciNet bibliographic data
MR2238667 (2007d:42067) 42C40 (60J60 60J70 65T60 94A12)
Coifman, Ronald R.; Maggioni, Mauro Diffusion wavelets. Appl. Comput. Harmon. Anal. 21 (2006), no. 1, 53–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement